# SDR IPXA2019080245256

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,793 hours, 17,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536149
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MAIN CARGO COMPARTMENT FLOOR PANEL 252XQF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692K.
